Volume 18, issue 1 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
DAHA and plane curve singularities

Ivan Cherednik and Ian Philipp

Algebraic & Geometric Topology 18 (2018) 333–385
Bibliography
1 M Aganagic, S Shakirov, Refined Chern–Simons theory and knot homology, from: "String-Math 2011" (editors J Block, J Distler, R Donagi, E Sharpe), Proc. Sympos. Pure Math. 85, Amer. Math. Soc. (2012) 3 MR2985324
2 A Beauville, Counting rational curves on K3 surfaces, Duke Math. J. 97 (1999) 99 MR1682284
3 N Bourbaki, Éléments de mathématique, XXXIV : Groupes et algèbres de Lie, Chapitres 4–6, 1337, Hermann (1968) MR0240238
4 I V Cherednik, On the group-theoretical interpretation of Baker functions and τ–functions, Uspekhi Mat. Nauk 38 (1983) 133 MR728740
5 I Cherednik, Double affine Hecke algebras, 319, Cambridge Univ. Press (2005) MR2133033
6 I Cherednik, Jones polynomials of torus knots via DAHA, Int. Math. Res. Not. 2013 (2013) 5366 MR3142259
7 I Cherednik, DAHA-Jones polynomials of torus knots, Selecta Math. 22 (2016) 1013 MR3477341
8 I Cherednik, I Danilenko, DAHA and iterated torus knots, Algebr. Geom. Topol. 16 (2016) 843 MR3493410
9 I Cherednik, I Danilenko, DAHA approach to iterated torus links, from: "Categorification in geometry, topology, and physics" (editors A Beliakova, A D Lauda), Contemp. Math. 684, Amer. Math. Soc. (2017) 159 MR3611726
10 V Cherednik, R Elliot, Refined composite invariants of torus knots via DAHA, Ann. Fac. Sci. Toulouse Math. 25 (2016) 433 MR3530165
11 N M Dunfield, S Gukov, J Rasmussen, The superpolynomial for knot homologies, Experiment. Math. 15 (2006) 129 MR2253002
12 D Eisenbud, W Neumann, Three-dimensional link theory and invariants of plane curve singularities, 110, Princeton Univ. Press (1985) MR817982
13 P Etingof, E Gorsky, I Losev, Representations of rational Cherednik algebras with minimal support and torus knots, Adv. Math. 277 (2015) 124 MR3336085
14 H Fuji, S Gukov, P Sułkowski, Super-A–polynomial for knots and BPS states, Nuclear Phys. B 867 (2013) 506 MR2992793
15 M Goresky, R Kottwitz, R MacPherson, Purity of equivalued affine Springer fibers, Represent. Theory 10 (2006) 130 MR2209851
16 E Gorsky, q,t–Catalan numbers and knot homology, from: "Zeta functions in algebra and geometry" (editors A Campillo, G Cardona, A Melle-Hernández, W Veys), Contemp. Math. 566, Amer. Math. Soc. (2012) 213 MR2858925
17 E Gorsky, Arc spaces and DAHA representations, Selecta Math. 19 (2013) 125 MR3022754
18 E Gorsky, S Gukov, M Stosic, Quadruply-graded colored homology of knots, preprint (2013) arXiv:1304.3481
19 E Gorsky, M Mazin, Compactified Jacobians and q,t–Catalan numbers, I, J. Combin. Theory Ser. A 120 (2013) 49 MR2971696
20 E Gorsky, M Mazin, Compactified Jacobians and q,t–Catalan numbers, II, J. Algebraic Combin. 39 (2014) 153 MR3144397
21 E Gorsky, A Neguţ, Refined knot invariants and Hilbert schemes, J. Math. Pures Appl. 104 (2015) 403 MR3383172
22 E Gorsky, A Oblomkov, J Rasmussen, V Shende, Torus knots and the rational DAHA, Duke Math. J. 163 (2014) 2709 MR3273582
23 G M Greuel, G Pfister, Moduli spaces for torsion free modules on curve singularities,  I, J. Algebraic Geom. 2 (1993) 81 MR1185608
24 T Hausel, F Rodriguez-Villegas, Mixed Hodge polynomials of character varieties, Invent. Math. 174 (2008) 555 MR2453601
25 D Kazhdan, G Lusztig, Fixed point varieties on affine flag manifolds, Israel J. Math. 62 (1988) 129 MR947819
26 M Khovanov, Triply-graded link homology and Hochschild homology of Soergel bimodules, Internat. J. Math. 18 (2007) 869 MR2339573
27 M Khovanov, L Rozansky, Matrix factorizations and link homology, Fund. Math. 199 (2008) 1 MR2391017
28 M Khovanov, L Rozansky, Matrix factorizations and link homology, II, Geom. Topol. 12 (2008) 1387 MR2421131
29 G Laumon, Fibres de Springer et jacobiennes compactifiées, from: "Algebraic geometry and number theory" (editor V Ginzburg), Progr. Math. 253, Birkhäuser (2006) 515 MR2263199
30 G Lusztig, J M Smelt, Fixed point varieties on the space of lattices, Bull. London Math. Soc. 23 (1991) 213 MR1123328
31 D Maulik, Stable pairs and the HOMFLY polynomial, Invent. Math. 204 (2016) 787 MR3502065
32 D Maulik, Z Yun, Macdonald formula for curves with planar singularities, J. Reine Angew. Math. 694 (2014) 27 MR3259038
33 A Mellit, Toric braids and (m,n)–parking functions, preprint (2016) arXiv:1604.07456
34 L Migliorini, V Shende, A support theorem for Hilbert schemes of planar curves, J.  Eur. Math. Soc. 15 (2013) 2353 MR3120745
35 H R Morton, The coloured Jones function and Alexander polynomial for torus knots, Math. Proc. Cambridge Philos. Soc. 117 (1995) 129 MR1297899
36 A Oblomkov, J Rasmussen, V Shende, The Hilbert scheme of a plane curve singularity and the HOMFLY homology of its link, preprint (2012) arXiv:1201.2115
37 A Oblomkov, V Shende, The Hilbert scheme of a plane curve singularity and the HOMFLY polynomial of its link, Duke Math. J. 161 (2012) 1277 MR2922375
38 J Piontkowski, Topology of the compactified Jacobians of singular curves, Math. Z. 255 (2007) 195 MR2262728
39 J Rasmussen, Some differentials on Khovanov–Rozansky homology, Geom. Topol. 19 (2015) 3031 MR3447099
40 M Varagnolo, E Vasserot, Finite-dimensional representations of DAHA and affine Springer fibers : the spherical case, Duke Math. J. 147 (2009) 439 MR2510742
41 E Vasserot, Induced and simple modules of double affine Hecke algebras, Duke Math.  J. 126 (2005) 251 MR2115259
42 B Webster, G Williamson, A geometric construction of colored HOMFLYPT homology, Geom. Topol. 21 (2017) 2557 MR3687104
43 Z Yun, Global Springer theory, Adv. Math. 228 (2011) 266 MR2822234
44 Z Yun, Lectures on Springer theories and orbital integrals, preprint (2016) arXiv:1602.01451
45 O Zariski, Le problème des modules pour les branches planes, Hermann (1986) MR861277